MAUDE Adverse Event Report: CORCYM S.R.L. ANNULOFLEX MITRAL ANNULOPLASTY RING

CORCYM S.R.L. ANNULOFLEX MITRAL ANNULOPLASTY RING
Model Number AF-830
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/01/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A complete manufacturing and material records review for the device has been performed.The results confirmed that the device satisfied all material, visual and performance standards required at the time of manufacture and release.The manufacturer attempted to retrieve additional information on this event, and the device involved.However, no further information has been provided to date, despite the manufacturer's attempts.Based on the limited information available, it is not possible to establish a definitive root cause for the reported event.However, from the document review performed, no manufacturing deficiencies were identified.Should further information be received in the future, the manufacturer will provide a follow up report.
 
Event or Problem Description
The manufacturer was informed of this event through patient tracking database.Based on the information received from the patient implant form, annuloflex mitral annuloplasty ring af-830 which was implanted on (b)(6) 2011, was explanted on (b)(6) 2022.A carbomedics standard mitral prosthetic heart valve m7-023 was implanted in the patient as a replacement.The manufacturer has not received any allegation of a device malfunction nor of serious injury from the site regarding this event.

Brand Name
ANNULOFLEX MITRAL ANNULOPLASTY RING
Common Device Name
MITRAL ANNULOPLASTY RING
Manufacturer (Section D)
CORCYM S.R.L.
strada crescentino
saluggia, vercelli 13040
IT  13040
Manufacturer (Section G)
CORCYM S.R.L.
strada crescentino
saluggia, vercelli 13040
IT   13040
Manufacturer Contact
francesca crovato
5005 north fraser way
burnaby, bc V5J 5-M1
CA   V5J 5M1
MDR Report Key14282935
Report Number3005687633-2022-00121
Device Sequence Number14671125
Product Code KRH
UDI-Device Identifier08022057013620
UDI-Public(01)08022057013620(240)AF-830(17)140601
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K023185
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/01/2014
Device Model NumberAF-830
Device Catalogue NumberAF-830
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2022
Initial Report FDA Received Date05/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/02/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age29 YR
Patient SexMale